Computing mean square approximations of random diffusion models with source term
J.C. Cortés,
L. Jódar,
L. Villafuerte and
R.J. Villanueva
Mathematics and Computers in Simulation (MATCOM), 2007, vol. 76, issue 1, 44-48
Abstract:
This paper presents a discrete numerical method for computing mean square approximations of random diffusion models. Mean square consistency of the random difference scheme is established. Sufficient conditions for the mean square stability of the proposed numerical solution are given.
Keywords: Random diffusion equation; Mean square; Numerical solution (search for similar items in EconPapers)
Date: 2007
References: View complete reference list from CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475407000304
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:76:y:2007:i:1:p:44-48
DOI: 10.1016/j.matcom.2007.01.020
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().